# SDR IPXA2019090546379

- Difficulty date: July 9, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 20,693 hours, 12,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1009841
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A EMERGENCY EXIT LIGHT ABOVE L1 DOOR CONTACTS WILL NOT LOCK IN. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ABOVE L1 DOOR.
